Research Repository

Some new results related to Bessel and Gruss inequalities in 2-inner product spaces and applications

Dragomir, Sever S and Cho, Yeol Je and Kim, Seong Sik (2005) Some new results related to Bessel and Gruss inequalities in 2-inner product spaces and applications. Bulletin of the Korean Mathematical Society, 42 (3). pp. 591-608. ISSN 1015-8634

Full text for this resource is not available from the Research Repository.

Abstract

Some new reverses of Bessel's inequality for orthonor- mal families in real or complex 2-inner product spaces are pointed out. Applications for some GrÄuss type inequalities and for deter-minantal integral inequalities are given as well.

Item Type: Article
Uncontrolled Keywords: ResPubID9441: Bessel's inequality, Gruss' inequality, 2-inner product, Lebesgue integral, synchronous functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Mar 2012 03:53
Last Modified: 20 Mar 2012 03:53
URI: http://vuir.vu.edu.au/id/eprint/2745
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar